# SDR N6WA2025021801

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10219
- Aircraft time: 41,188 hours, 28,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC670380011
- Part serial: 10219
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR REQUIRES REPLACEMENT DUE TO INTERNAL CORROSION.  REMOVED AND REPLACED PAX DOOR IAW CRJ AMM 52-11-00.
